Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 190 of 192 found articles
 
 
  UNCOUNTABLY MANY STABLY TRIVIAL STRINGS IN CODIMENSION TWO
 
 
Title: UNCOUNTABLY MANY STABLY TRIVIAL STRINGS IN CODIMENSION TWO
Author: GORDON, C. McA.
Appeared in: Quarterly journal of mathematics
Paging: Volume 28 (1977) nr. 4 pages 369-379
Year: 1977-12
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 190 of 192 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands